# SDR DALA1212570959

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 57,695 hours, 43,566 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 9911957
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE FUNCTIONAL CHECK FAILED THE PULL TEST.  AMOUNT THAT SCALE EXCEEDED ALLOWABLE LIMITS WAS NOT SPECIFIED.  NO CORRECTIVE ACTION IDENTIFIED PER TO NEC 139.  MRR 121257.  (2012-D0233) LP #DL0004253.
